# SDR 96ZZZX3142

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 900P3650009101
- Condition: Fluctuates
- Location: Engine Oil
- Part time: 197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SENSOR CAUSES PRESSURE GAUGE TO FLUCTUATE 10 PERCENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
